# SDR COMA0360111

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 15,764 hours, 14,483 cycles
- System (JASC): 2420 · AC Generation System
- Part: Line
- Part number: AE7098291
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5015 #1 IDG AND GENERATOR FAULT MESSAGE.REPLACED LEAKING OIL LINE ON IDG.
